# SDR SWAA2014100232555

- Difficulty date: September 12, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 56,906 hours, 45,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 500A UPPER FWD WINDOW CORNER SKIN CRACKED.  REPAIRED SKIN IAW SB.
